RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2005, Volume 5, Issue 1-2, Pages 34–48 (Mi isu673)  

Mathematics

Rational interpolation processes on several intervals

A. L. Lukashov

Saratov State University

Abstract: lt is considered the Lagrange interpolation processes such that rational functions with fixed denominators play the role of polynomials vanishing at interpolation nodes. An estimate for Lebesgue constants is obtained for the case of rational functions deviated least from zero on а given system of intervals with maximally possible number of deviation points, and when the matrix of fixed poles is contained in а compact set outside of the system of intervals. V. N. Rusak and G. Min found earlier particular case (for the case of one interval).

Funding Agency Grant Number
Russian Foundation for Basic Research 04-01-00060_а
Программа «Университеты России» УР 04.01.040
Ministry of Education and Science of the Russian Federation НШ-1295.2003.1


Full text: PDF file (5675 kB)
References: PDF file   HTML file
UDC: 517.5

Citation: A. L. Lukashov, “Rational interpolation processes on several intervals”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 5:1-2 (2005), 34–48

Citation in format AMSBIB
\Bibitem{Luk05}
\by A.~L.~Lukashov
\paper Rational interpolation processes on several intervals
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2005
\vol 5
\issue 1-2
\pages 34--48
\mathnet{http://mi.mathnet.ru/isu673}


Linking options:
  • http://mi.mathnet.ru/eng/isu673
  • http://mi.mathnet.ru/eng/isu/v5/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:84
    Full text:28
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019